# SDR LR7A2013072300651

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS5204
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK IAW JOB CARD HC5315, FOUND RT AFT FUSELAGE INTERIOR BULKHEAD INBD CAP CRACKED AT BS 902, WL 203, RBL 63.   REPAIRED IAW SMP 583, FIG 53-50-17, NR 2013, PSE 53-50-07, AD 2012-06-09.
